# SDR SIMA2401

- Difficulty date: August 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 601321
- Part serial: 16057
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3762 - FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 8 AND 10 COME ON AND THEN FADE OUT WITHIN A FEW MINUTES.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
